# SDR CA980402006

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven Fan
- Condition: Burnt
- Location: Nr 3 Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) SMOKE EMANATING FROM BEHIND OVEN NR 3 AFT GALLEY.  FIRE EXTINGUISHER DIRECTED INTO AREA.  GALLEY SBS PULLED.  OVEN REPLACED.
